Publications in Math-Net.Ru
-
Isomorphism classes and automorphisms of locally-complex algebras
Zap. Nauchn. Sem. POMI, 419 (2013), 168–185
-
The BMV-conjecture over quaternions and octonions
Fundam. Prikl. Mat., 17:6 (2012), 185–222
-
On an approach to design of self-testing duplication structures
Avtomat. i Telemekh., 1987, no. 9, 151–157
-
On design of self-checking structures
Avtomat. i Telemekh., 1984, no. 1, 135–138
-
Informational and functional reliability of digital devices
Avtomat. i Telemekh., 1983, no. 6, 163–168
© , 2025